Article citationsMore>>

E. M. E. Zayed and K. A. Gepreel, “New Applications of an Improved(G′/G)-Expansion Method to Constract the Exact Solutions of Nonlinear PDEs,” International Journal of nonlinear Science and Numerical Simulation, Vol. 11, No. 4, 2010, pp. 273-283.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.